# SDR YENA201903080119

- Difficulty date: March 8, 2019
- Submitted: March 12, 2019
- Operation: Air carrier
- Aircraft: N760JB
- Make and model: Airbus A320-232
- Aircraft serial: 3659
- Aircraft time: 42,111 hours, 14,905 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT 873, BOS-AUA. ON DESCENT 14,000 TO ABOUT 15000 (5-6MINUTES) HAD A MAGIC MARKER  / OIL FUME EVENT THAT LED TO BOTH PILOTS GETTING LIGHT HEADED WITH OTHER SYMPTOMS NO PACKS WERE ISOLATED; ACCOMPLISHED INFO NOTICE 2017-T015D ODOR EVENT CONSIDERED LEVEL 1. FLIGHT CREW RAN BOTH ENGINES ISOLATED FLAPS + PACKS NO FURTHER ODOR DETECTED  RAN APU WITH PACKS, NO ODOR DETECTED. A/C OK FOR SERVICE. MCC HANI NOTIFIED.
